# SDR MALA020592

- Difficulty date: September 19, 2002
- Submitted: October 4, 2002
- Operation: Air carrier
- Aircraft: N501XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2208
- Aircraft time: 10,482 hours, 11,647 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Trim Tab
- Condition: Damaged
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK IN CVG, A/C 501 SUSTAINED DAMAGE TO THE RT ELEVATOR TRIM TAB TRAILING EDGE.  MAINTENANCE REPAIRED DAMAGE IAW MAL EO NR A55020.
